MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE HEXAGONAL SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE HEXAGONAL SCREWDRIVER
Model Number 314.27
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Lot number is unknown, and therefore, dhr could not be completed.If the lot number can be confirmed, the dhr will be revisited.Visual inspection: large hexagonal screwdriver (p/n: 314.27, lot #:unk) was returned and received at us customer quality (cq).Upon visual inspection, a stain was observed on the handle of the screwdriver.There were scratches on the device but have no impact on the device functionality.No other issues were observed with the returned device.Document/specification review since the exact manufactured date of the device was not identified, the current revision of drawings were reviewed: screwdriver hexagonal.Dimensional inspection: dimensional inspection was not performed as there was no evidence of damage.Complaint confirmed? yes, foreign substance was observed on the handle of the device.Hence confirming the allegation.Investigation conclusion: the complaint condition was confirmed for the large hexagonal screwdriver (p/n: 314.27, lot #:unk).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021 the large hexagonal screwdriver had a rust stain.This was discovered during equipment assembly in the sterile processing department.There was no patient involvement.This report is for one (1) large hexagonal screwdriver.This is report 1 of 1 for (b)(4).

Brand Name
LARGE HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11920636
Report Number2939274-2021-02712
Device Sequence Number3269091
Product Code HXX
UDI-Device Identifier10886982188731
UDI-Public10886982188731
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.27
Device Catalogue Number314.27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1